Elena Maria GUARDO

Associate Professor of Geometry [MAT/03]
Office: Blocco I, DMI, studio 330
Email: guardo@dmi.unict.it
Phone: 095 7383068
Fax: 095330094
Web Site: www.dmi.unict.it/guardo
Office Hours: Monday from 09:00 to 10:00 Concordare via email se si svolgerà via Teams o presenza | Friday from 11:15 to 12:30 Concordare via email se esso si svolgerà via Team o presenza



Elena Guardo is  associate professor in Geometry SSD Mat/03 since november 2014.

In March 2017 she got the national scientific habilitation for full professor in Geometry (SSD Mat/03).

From November 1st, 2016 to january 28, 2019  member of the Joint Committee of the Department of Mathematics and Computer Science (2016-2020)

She teachs at the Courses in Engineering and in Mathematics.

Her research focus on Algebraic Geometry, Commutative Algebra and Combinatorics.

http://www.dmi.unict.it/~guardo

  1. Cooper S.M., Guardo E. Fat points, partial intersections and Hamming distance. JOURNAL OF ALGEBRA AND ITS APPLICATIONS,  (2019) In stampa, DOI: 10.1142/S0219498820500711
  2. Guardo E., Kreuzer M., Tran L., Le Ngoc L. Kaehler Differentials for Fat Point Schemes $P^1 XP^1$. To appear in J. Commut. Algebra (2019) https://projecteuclid.org/euclid.jca/1545015628

  3. Carlini E., Catalisano M.V., Guardo E., Van Tuyl A. Hadamard star configurations To appear Rocky Mount. J. Math (2019) https://projecteuclid.org/euclid.rmjm/1552186827

  4. Favacchio G., Guardo E., On the Betti numbers of three fat points in ℙ1 × ℙ1 , Journal of the Korean Mathematical Society, 56 (2019), No. 3, pp. 751–766, doi.org/10.4134/JKMS.j180385 
  5. Favacchio G., Guardo E., Picone B. Special arrangements of lines: Codimension 2 ACM varieties in ℙ1 × ℙ1 × ℙ1. JOURNAL OF ALGEBRA AND ITS APPLICATIONS, ISSN: 0219-4988, Vol 18, Issue 4, 1 April 2019, Article number 1950073, doi: 10.1142/S0219498819500737

  6. Ballico, E, Bernardi, A, Chiantini, L, Guardo, E (2018). Bounds on tensor rank. ANNALI DI MATEMATICA PURA ED APPLICATA, Vol 197, Issue 6, pp 1761—1785, doi: 10.1007/s10231-018-0748-6 December 2018, ISSN: 0373-3114, doi: 10.1007/s10231-018-0748-6
  7. G. Favacchio, E. Guardo, J. Migliore (2018), On the arithmetically Cohen-Macaulay property for sets of points in multiprojective spaces. Proceedings of the American Mathematical Society. (2018), vol. 146, p. 2811-2825, ISSN: 0002-9939, doi: 10.1090/proc/13981
  8. Guardo E., Tran L., Le Ngoc L. A Presentation of the Kähler Differential Module for a Fat Point Scheme in ℙn1 × … × ℙnk  ITM Web Conf. Vol 20, 2018 International Conference on Mathematics (ICM 2018) Recent Advances in Algebra, Numerical Analysis, Applied Analysis and Statistics, doi.org/10.1051/itmconf/20182001007

  9. Bujtàs Cs, Gionfriddo M, Guardo E, Milazzo L, Tuza S, Voloshin V (2017). Extending bicolorings of Steiner triple system of order 2^h-1 – Taiw. J. of Math. Volume 21, Number 6 (December, 2017), 1265-1276.
  10. G. Favacchio, E. Guardo (2017). Minimal free resolution of fat almost complete intersections in P1XP1. CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES vol. 69(2017), no. 6, 1274-1291. http://dx.doi.org/10.4153/CJM-2016-040-4
  11. Bocci C, Cooper S, Guardo E, Harbourne B., Janssen M, Nagel U, Seceleanu A, Van Tuyl A, Vu T (2016). The Waldschmidt constant for squarefree monomial ideals. JOURNAL OF ALGEBRAIC COMBINATORICS, vol. 44, Issue 4,  ISSN: 0925-9899, doi: 10.1007/s10801-016-0693-7
  12. Guardo E, Van Tuyl A (2015). Arithmetically Cohen-Macaulay Sets of Points in P^1 x P^1. SPRINGERBRIEFS IN MATHEMATICS, p. 1-134,MONOGRAFIA  Springer, ISBN: 978-3-319-24164-7, ISSN: 2191-8198, doi: 10.1007/978-3-319-24166-1
  13. C. Bocci, E. Carlini, E. Guardo, B. Harbourne (2015). Mini-Workshop: Ideals of Linear Subspaces, Their Symbolic Powers and Waring Problems. OBERWOLFACH REPORTS, vol. 12, p. 489-532, ISSN: 1660-8933, doi: 10.4171/OWR/2015/9
  14. E. Guardo, A. Van Tuyl – “On the Hilbert Function of sets of points in P1XP1XP1 Math. Proc. Cambridge Philos. Soc Vol. 159 , Issue 1,( July 2015) pp 115-123, DOI: http://dx.doi.org/10.1017/S0305004115000249, Published online: 03 May 2015
  15. E. Carlini, E. Guardo, A. Van Tuyl - “Star configurations on generic hypersurfaces.” Journal of Algebra 407 Pubblicato on line il 25 Marzo 2014, pp 1–20, http://dx.doi.org/10.1016/j.jalgebra.2014.02.013
  16. M. Gionfriddo, E. Guardo, L. Milazzo, V. Voloshin – “Feasible sets of small bicolorable STSs.”  Australasian  Journal  of  Combinatorics, Volume 59 (1) . Pubblicato on line Marzo 2014, Pages 107–119, (2014)
  17. M. Gionfriddo, E. Guardo, L. Milazzo, – “Extending bicolorings for Steiner triple systems.” Appl. Anal. Discrete Math. 7 (2013), 225–234. doi:10.2298/AADM130827019G
  18. E. Guardo, B. Harbourne, A. Van Tuyl, -“Asymptotic resurgences for ideals of positive dimensional subschemes of projective space”. Advances in Mathematics, Vol 246 (2013) 114–127, http://dx.doi.org/10.1016/j.aim.2013.05.027.
  19. E. Guardo, B. Harbourne, A. Van Tuyl, - “Fat lines in P3: regular versus symbolic powers” Pubblicato on line 17 Giugno 2013 , J. Algebra, Vol.390, 15 September 2013, pp 221—230, http://dx.doi.org/10.1016/j.jalgebra.2013.05.028.
  20. E. Guardo, B. Harbourne, A. Van Tuyl – “Symbolic powers versus regular powers of ideals of general points in P1 x P1”,  Canad. J. Math. Vol. 65 (4), 2013 pp. 823–842 (pubblicato on line 13 Novembre 2012) http://dx.doi.org/10.4153/CJM-2012-045-3.
  21. E. Guardo, A. Van Tuyl – “Classifying ACM sets of points in P1x P1 via separators”. Archiv Der Mathematik, vol 99, Issue 1, pp 33-36, 2012. DOI: 10.1007/s00013-012-0404-0.
  22. E. Guardo, A. Van Tuyl – “Separators of Arithmetically Cohen-Macaulay fat points in P1xP1”. J. Of Commutative Algebra Vol. 4, N 2, Summer 2012, pp 255-268. DOI:10.1216/JCA-2012-4-2-255
  23. E. Guardo, A. Van Tuyl – “ Separators of fat points in PnxPm”.  J. Pure Appl. Algebra, 215, 1990-1998 (2011). Pubblicato on line 4 December, 2010, doi:10.1016/j.jpaa.2010.11.009
  24. Guardo, L. Marino, A. Van Tuyl – “Separators of fat points in Pn”. – J. Algebra, Pubblicato on line 17 Luglio 2010, http://www.sciencedirect.com/scidirimg/clear.gifVolume 324, Issue 7, 1 October 2010, Pages 1492-1512 doi:10.1016/j.jalgebra.2010.07.008.
  25. E. Guardo, A.Van Tuyl – “Separators of points in multiprojective space”.  Manuscripta Math. 126 (2008), no. 1.99-113 DOI: 10.1007/s00229-008-0165-z
  26. E. Guardo, A. Van Tuyl: -- “ACM sets of points in Multiprojective Spaces”.  Collect. Math. 59 (2008), no. 2, 191–213. (2008) DOI: 10.1007/BF03191367
  27. E. Guardo, B. Harbourne – “Configuration types and cubic surfaces”.  J. Algebra 320 (2008) 3519—3533, doi: 10.1016/j.jalgebra.2008.05.032.
  28. E. Guardo, B. Harbourne – “Resolution of ideals of six points in P2”.  J. Algebra 318 (2007), no. 2, 619—640, doi: 10.1016/j.jalgebra.2007.09.018.
  29. E. Guardo, A. Van Tuyl – “The minimal resolution of double points in P1xP1 with ACM support”.  J. Pure Appl. Algebra 211 (2007), no. 3, 784—800, doi: 10.1016/j.jpaa.2007.04.005.
  30. E. Guardo, A. Van Tuyl – “Some results on fat points whose support is a complete intersection minus a point” - "Projective varieties with unexpected properties"- Siena 2004 A Volume in Memory of Giuseppe Veronese. (de Gruyter); pp 257--266 (2005), doi: 10.1515/9783110199703.
  31. E. Guardo, A. Van Tuyl – “Powers of complete intersections and fat points in special position”.  Illinois J. Math. 49 (2005), no. 1, 265--279 (electronic).
  32. E. Guardo – “A Survey on Fat Points on a smooth quadric - Algebraic structures and their representations”, 61-87, Contemp. Math., 376, Amer. Math. Soc., Providence, RI, 2005, doi: http://dx.doi.org/10.1090/conm/376.
  33. E. Guardo, A. Van Tuyl – “Fat points in P1xP1 and their Hilbert functions”.  Canad. J. Math. 56 (2004), no. 4, 716—741, doi: 10.4153/CJM-2004-033-0
  34. E. Guardo – “Fat Points Schemes on a smooth quadric”.  J. Pure Appl. Algebra 162 (2001), no. 2-3, 183—208, doi: 10.1016/S0022-4049(00)00123-7.
  35. M. Buckles, E.Guardo, A. Van Tuyl – “Fat Points on a generic almost complete intersection”. Le Matematiche (Catania) 55 (2000), no. 1, 191-202. Dipartimento di Matematica e Informatica dell’Università di Catania. Entrato in redazione il 1 aprile 2001
  36. M. Buckles, E. Guardo, A. Van Tuyl – “Fat Points a grid in P2”. Le Matematiche (Catania) 55 (2000), no. 1, 169-189 Dipartimento di Matematica e Informatica dell’Università di Catania Entrato in redazione il 1 aprile 2001.

http://www.dmi.unict.it/~guardo

Academic Year  

http://www.dmi.unict.it/~guardo